Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 164, NWS Austin/San Antonio, TX

May 25, 2015Bastrop County, Caldwell County, Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 25, 2015, 5:14 PM CDT for Bastrop County, Caldwell County, Lee County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 5:14 PM CDT (22:14 UTC)
Expired
May 25, 2015, 6:00 PM CDT
In force
46 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bastrop County, TX, Caldwell County, TX, Lee County, TX

The radar

The Ft Hood radar (KGRK), 75 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:52 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3124 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WUUS54 KEWX 252214
SVREWX
TXC021-055-287-252300-
/O.NEW.KEWX.SV.W.0164.150525T2214Z-150525T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
514 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
  BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN LEE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 600 PM CDT

* AT 514 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BASTROP TO 6 MILES EAST OF LOCKHART...MOVING
  NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BASTROP...SMITHVILLE...CIRCLE D-KC ESTATE...FEDOR...ROSANKY...
  CIRCLE D-KC ESTATES...CAMP SWIFT...PAIGE...WYLDWOOD...UPTON...
  MCMAHAN...TAYLORSVILLE...MANHEIM...ST JOHN COLONY...BLUE...ALUM
  CREEK...STRING PRAIRIE...HILLS PRAIRIE...DALE AND KOVAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS.

LAT...LON 2990 9718 2983 9727 2980 9767 3037 9731
      3040 9709 3022 9698
TIME...MOT...LOC 2214Z 228DEG 20KT 3015 9734 2987 9757 

HAIL...1.00IN
WIND...60MPH
 
$$

RUNYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:47 PM CDT, 27 minutes earlier.

Area forecast discussion, May 25, 4:47 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT MON MAY 25 2015

...SIGNIFICANT FLASH FLOODING ONGOING ACROSS THE NORTHERN AND
CENTRAL PARTS OF SOUTH CENTRAL TEXAS...

.SHORT TERM (TODAY THROUGH TUESDAY)...
A STRONG NEGATIVELY TILTED UPPER LEVEL TROUGH HAS CAUSED A
SIGNIFICANT SEVERE WEATHER EVENT THAT HAS ALREADY PRODUCED A FEW
TORNADOES IN THE HILL COUNTRY AND WIDESPREAD FLASH FLOODING IN THE
HILL COUNTRY AND I-35 CORRIDOR IS ONGOING THIS AFTERNOON. A FLASH
FLOOD EMERGENCY HAS ALSO BEEN ISSUED FOR EASTERN WILLIAMSON AND
TRAVIS COUNTIES AFTER 3 TO 5 INCHES OF RAIN FELL IN TWO HOURS. THE
PRIMARY THREAT FOR THE NEXT SEVERAL HOURS WILL CONTINUE TO BE
SIGNIFICANT FLASH AND RIVER FLOODING...WITH THE LATTER CONTINUING
INTO AT LEAST THE OVERNIGHT HOURS. RAINFALL RATES UP TO 4 INCHES
PER HOUR HAVE OCCURRED THIS AFTERNOON...BUT THESE RATES SHOULD
BEGIN TO DECREASE SLIGHTLY AS THESE STORMS CONTINUE TO MERGE INTO
A LINE OVER THE I-35 CORRIDOR FROM THE SAN ANTONIO METRO AND AREAS
NORTH BEFORE PUSHING EAST ACROSS OUR CWA. DRY AIR MOVING IN FROM
THE WEST EVIDENT ON WV IMAGERY SHOULD CONTINUE TO CAUSE PWAT
VALUES TO DECREASE AND END THE HEAVY RAINFALL THREAT FROM WEST TO
EAST AS WE MOVE INTO THE EVENING AND OVERNIGHT HOURS. THUS...THE
FLASH FLOOD WATCH HAS BEEN CANCELLED FOR OUR WESTERNMOST
COUNTIES...BUT CONTINUES FOR THE VAST MAJORITY OF SOUTH CENTRAL
TEXAS THROUGH 1 AM CDT TUESDAY.

ALTHOUGH SHEAR VALUES HAVE DECREASED SLIGHTLY FROM THE 50-55 KT
SEEN EARLIER THIS AFTERNOON IN THE HILL COUNTRY...HELICITY VALUES
ABOVE 200-300 M^2/S^2 AND LOW LCLS ALONG AND EAST OF I-35 WILL
LIKELY CONTINUE THE TORNADO THREAT FOR THIS AREA FOR AT LEAST THE
NEXT FEW HOURS. TORNADOES WILL BE POSSIBLE WITHIN MORE DISCRETE
CELLS WITHIN THE LINE OF STORMS CURRENTLY CENTERED OVER THE I-35
CORRIDOR NORTH OF SAN ANTONIO AND EXPANDING INTO NE TX AND SE
OK. THUS...A TORNADO WATCH CONTINUES UNTIL 10 PM CDT FOR THE
EASTERN HILL COUNTRY...AND ALL COUNTIES ALONG AND NORTH OF THE
I-10 CORRIDOR AND ALONG AND EAST OF THE I-35 CORRIDOR NORTHEAST OF
THE SAN ANTONIO METRO.

DRY AIR WILL GRACIOUSLY FILL INTO THE ENTIRE CWA BY EARLY TUESDAY
MORNING...BUT ANOTHER WEAK SHORTWAVE ROTATING AROUND THE
PERSISTENT LONGWAVE TROUGH TO OUR WEST MAY TRIGGER ISOLATED
THUNDERSTORMS TUESDAY AFTERNOON IN THE SERRENIAS DEL BURRO THAT
MOVE INTO THE RIO GRANDE PLAINS. ELSEWHERE...AMPLE BOUNDARY LAYER
AND SOIL MOISTURE WITH DAYTIME TEMPERATURES RISING INTO THE UPPER
80S MAY STILL ALLOW FOR VERY ISOLATED AFTERNOON SHOWERS AND
THUNDERSTORMS...BUT DRY AIR SHOULD PREVENT DEVELOPMENT. IN
ADDITION...WEAK SHORTWAVE RIDING SHOULD BEGIN TO BUILD IN BY LATE
TUESDAY NIGHT TO LIMIT OUR RAIN CHANCES.

&&

.LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
A BRIEF PERIOD OF SHORTWAVE RIDGING WITH RELATIVELY DRY AIR WILL
CONTINUE THROUGH EARLY THURSDAY...GIVING THE REGION A MUCH NEEDED
BREAK FROM THE HEAVY RAINFALL PATTERN WE HAVE BEEN IN FOR SEVERAL
WEEKS FOR A FEW DAYS. HOWEVER...WILL STILL CARRY ISOLATED
AFTERNOON SHOWERS AND THUNDERSTORMS FOR WEDNESDAY DUE TO AMPLE
BOUNDARY LAYER MOISTURE AND SOIL MOISTURE WITH HIGHS NEARING 90
DEGREES. ANOTHER UPPER LEVEL TROUGH APPROACHES THE REGION ON
THURSDAY TO BREAK DOWN THIS RIDGE...INCREASING THE COVERAGE OF
AFTERNOON SHOWERS AND THUNDERSTORMS...PARTICULARLY IN THE RIO
GRANDE PLAINS. MODELS GENERALLY AGREE THAT THE MAIN ENERGY FROM
THIS UPPER LEVEL TROUGH SHOULD REMAIN TO OUR NORTH...BUT ALSO
SUGGEST THAT IT WILL NOT BE VERY PROGRESSIVE AND STICK AROUND
UNTIL AT LEAST SUNDAY. CONSIDERING THAT A FEW WEAK BOUNDARIES MAY
SLIP INTO THE REGION TO PROVIDE AN ADDITIONAL FOCUS FOR
CONVECTION...RAINFALL CHANCES WILL LIKELY CONTINUE THROUGH FRIDAY
AND THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  70  88  73  89 /  80  30  20  20  20
AUSTIN BERGSTROM INTL AIRPORT  81  70  88  73  89 /  80  30  20  20  20
NEW BRAUNFELS MUNI AIRPORT     82  71  88  73  89 /  70  30  20  20  20
BURNET MUNI AIRPORT            80  69  87  72  88 /  80  20  20  20  20
DEL RIO INTL AIRPORT           90  71  91  74  91 /  60  10  10  20  20
GEORGETOWN MUNI AIRPORT        80  70  87  71  88 /  80  30  20  20  20
HONDO MUNI AIRPORT             84  72  87  74  89 /  60  10  20  20  20
SAN MARCOS MUNI AIRPORT        81  71  87  73  89 /  70  30  20  20  20
LA GRANGE - FAYETTE REGIONAL   82  70  88  75  90 /  80  50  20  20  20
SAN ANTONIO INTL AIRPORT       83  73  88  74  89 /  70  30  20  20  20
STINSON MUNI AIRPORT           82  73  88  74  89 /  70  30  20  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...01
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 25, 9:30 AM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 AM CDT MON MAY 25 2015

TXZ171>173-183>194-202>209-217>225-228-261430-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
930 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

...TORNADO WATCH UNTIL 4 PM TODAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND HEAVY RAINFALL
WILL BE POSSIBLE THIS MORNING THROUGH THIS AFTERNOON. RAINFALL
TOTALS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED
AMOUNTS OVER 5 INCHES POSSIBLE.

DUE TO THE MULTIPLE WEATHER THREATS POSSIBLE DURING THE MEMORIAL
DAY HOLIDAY...IT IS IMPERATIVE TO STAY AWARE OF THE WEATHER
SITUATION. SINCE MANY WILL LIKELY BE TRAVELING AS PART OF THEIR
HOLIDAY PLANS...KNOW BEFORE YOU GO...WHAT ROADS MAY BE
EXPERIENCING FLOODING AND IF ANY ARE ENCOUNTERED...TURN
AROUND...DONT DROWN. MAKE SURE YOU ARE ABLE TO RECEIVE WARNINGS
FROM YOUR TRUSTED SOURCES VIA RADIO...TELEVISION...OR MOBILE
DEVICE. ENSURE BATTERIES ARE CHARGED IN DEVICES THAT REQUIRE THEM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER UPPER LEVEL SYSTEM MAY BRING HEAVY RAINFALL TO SOUTH
CENTRAL TEXAS LATE THURSDAY AND LINGER THROUGH THE WEEKEND. IT
WILL BE UNLIKELY THAT THE AREA WILL BE ABLE TO IMPROVE
SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE FLASH FLOODING
POTENTIAL WILL EXIST AGAIN LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS AFTERNOON.

In the hours before

Local storm report, May 25, 4:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
446 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     FLASH FLOOD      HUTTO                   30.55N  97.54W
05/25/2015                   WILLIAMSON         TX   BROADCAST MEDIA

            WATER OVER THE ROADS AND RAIN RATES OF 4 INCHES PER
            HOUR

&&

EVENT NUMBER EWX1500534

CVP
Local storm report, May 25, 4:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     1 NE CEDAR CREEK        30.09N  97.49W
05/25/2015                   BASTROP            TX   EMERGENCY MNGR

            RESIDENTIAL STRUCTURE WITH HEAVY DAMAGE

&&

EVENT NUMBER EWX1500535

CVP
Local storm report, May 25, 4:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
449 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HEAVY RAIN       6 NW GEORGETOWN         30.71N  97.76W
05/25/2015  M2.42 INCH       WILLIAMSON         TX   COCORAHS

            RAIN FELL IN 10 MINUTES

&&

EVENT NUMBER EWX1500536

CVP
Local storm report, May 25, 4:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
451 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       1 SE FREDERICKSBURG     30.26N  98.86W
05/25/2015  M1.64 INCH       GILLESPIE          TX   COCORAHS

            RAIN FELL IN TWENTY MINUTES

&&

EVENT NUMBER EWX1500537

CVP
Local storm report, May 25, 4:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 AM     HAIL             1 SW DEL RIO            29.37N 100.91W
05/25/2015  E1.00 INCH       VAL VERDE          TX   NWS EMPLOYEE

            UPPER AIR OBSERVER REPORTED QUARTER SIZED HAIL IN DEL
            RIO

0815 AM     HAIL             14 N KICKAPOO CAVERN ST 29.81N 100.42W
05/25/2015  E1.50 INCH       EDWARDS            TX   TRAINED SPOTTER

            SPOTTER REPORT OF PING PONG BALL SIZED HAIL.

1117 AM     HAIL             4 S INGRAM              30.02N  99.24W
05/25/2015  E0.25 INCH       KERR               TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA SIZED HAIL. IN ADDITION...
            REPORTED 2.4 RAINFALL AMOUNTS IN AN HOUR 4 MILES SOUTH
            OF INGRAM.

1233 PM     HAIL             FREDERICKSBURG          30.27N  98.87W
05/25/2015  M1.00 INCH       GILLESPIE          TX   LAW ENFORCEMENT

1243 PM     TORNADO          2 ESE FREDERICKSBURG    30.26N  98.84W
05/25/2015                   GILLESPIE          TX   LAW ENFORCEMENT

            SHERIFF DEPT REPORTED TORNADO NEAR GOEHMANN LANE IN
            FREDERICKSBURG

0101 PM     TORNADO          LBJ STATE PARK          30.24N  98.63W
05/25/2015                   GILLESPIE          TX   EMERGENCY MNGR

            EMERGENCY MANAGER RECEIVED REPORT OF A TORNADO ON THE
            LBJ RANCH

0124 PM     TORNADO          ROUND MOUNTAIN          30.44N  98.35W
05/25/2015                   BLANCO             TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A TORNADO IN ROUND MOUNTAIN
            MOVING TOWARD HWY 281 HWY 71 INTERSECTION

0134 PM     FLASH FLOOD      5 S TIMBERWOOD PARK     29.63N  98.48W
05/25/2015                   BEXAR              TX   TRAINED SPOTTER

            FLOODED STREETS IN THE TIMBERWOOD AREA AS HEAVY RAIN
            MOVES ACROSS NORTHEAST OF BEXAR COUNTY.

0146 PM     FLASH FLOOD      3 SE FREDERICKSBURG     30.24N  98.84W
05/25/2015                   GILLESPIE          TX   AMATEUR RADIO

            GOEHMANN LANE CLOSED DUE TO FLASH FLOODING

0200 PM     HEAVY RAIN       1 SE FREDERICKSBURG     30.26N  98.86W
05/25/2015  M1.64 INCH       GILLESPIE          TX   COCORAHS

            RAIN FELL IN TWENTY MINUTES

0208 PM     HAIL             WEST LAKE HILLS         30.29N  97.81W
05/25/2015  M0.25 INCH       TRAVIS             TX   PUBLIC

0246 PM     FUNNEL CLOUD     3 SW GEORGETOWN DAM     30.63N  97.74W
05/25/2015                   WILLIAMSON         TX   STORM CHASER

            JUST NORTH OF HWY 29

0252 PM     FUNNEL CLOUD     3 N GEORGETOWN          30.69N  97.69W
05/25/2015                   WILLIAMSON         TX   PUBLIC

            AT GEORGETOWN AIRPORT

0315 PM     HEAVY RAIN       1 NNE ANDERSON MILL     30.47N  97.80W
05/25/2015  M2.22 INCH       WILLIAMSON         TX   EMERGENCY MNGR

            RAIN FELL BETWEEN 2PM AND 315PM

0315 PM     FLASH FLOOD      3 S HORSESHOE BAY       30.50N  98.36W
05/25/2015                   LLANO              TX   COCORAHS

            CREEKS OUT OF BANKS...ROCK ROADS FLOODED...2.29 INCHES
            FELL IN FOUR HOURS

0317 PM     FLASH FLOOD      BEE CAVE                30.31N  97.96W
05/25/2015                   TRAVIS             TX   LAW ENFORCEMENT

            BEE CAVE ROAD CLOSED DUE TO HIGH WATER

0325 PM     TSTM WND GST     4 NE PFLUGERVILLE       30.48N  97.57W
05/25/2015  E60 MPH          TRAVIS             TX   STORM CHASER

            SIGNS BLOWN DOWN AND SIDING BLOWN OFF BUILDINGS...WIND
            GUST ESTIMATED TO 60 MPH

0328 PM     TSTM WND GST     3 E PFLUGERVILLE        30.44N  97.57W
05/25/2015  M70 MPH          TRAVIS             TX   TRAINED SPOTTER

            FENCES DOWN AND OTHER DAMAGE

0334 PM     HAIL             6 S BEE CAVE            30.22N  97.95W
05/25/2015  E0.88 INCH       TRAVIS             TX   AMATEUR RADIO

0342 PM     HEAVY RAIN       4 NNE AUSTIN            30.33N  97.72W
05/25/2015  M1.50 INCH       TRAVIS             TX   COCORAHS

            RAIN FELL IN THE PAST 90 MINUTES...WATER FLOWING DOWN
            THE STREET

0350 PM     FLASH FLOOD      1 W HUTTO               30.55N  97.56W
05/25/2015                   WILLIAMSON         TX   TRAINED SPOTTER

            WATER OVER THE ROAD

0350 PM     HEAVY RAIN       4 NNE AUSTIN            30.33N  97.72W
05/25/2015  E1.00 INCH       TRAVIS             TX   COCORAHS

            ONE INCH IN THE PAST HOUR...STREETS AND YARDS ARE
            FLOODED

0351 PM     FLASH FLOOD      5 ENE PFLUGERVILLE      30.47N  97.54W
05/25/2015                   TRAVIS             TX   TRAINED SPOTTER

            WATER OVER THE ROAD

0352 PM     HEAVY RAIN       2 N HUTTO               30.57N  97.54W
05/25/2015  M4.30 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            RAIN GAUGE SHOWS 4.3 INCHES OF RAIN IN THE PAST HOUR

0353 PM     HEAVY RAIN       1 S ROUND ROCK          30.50N  97.67W
05/25/2015  M5.00 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            FIVE INCHES OF RAIN SINCE 2PM

0358 PM     HAIL             10 N AUSTIN             30.42N  97.74W
05/25/2015  E1.00 INCH       TRAVIS             TX   AMATEUR RADIO

            NICKEL TO QUARTER SIZE HAIL

0407 PM     FLASH FLOOD      1 SW CAMP MABRY         30.31N  97.78W
05/25/2015                   TRAVIS             TX   BROADCAST MEDIA

            HIGH WATER RESCUE IN THE 2900 BLOCK OF WESTLAKE DRIVE

0410 PM     FLASH FLOOD      AUSTIN                  30.27N  97.74W
05/25/2015                   TRAVIS             TX   DEPT OF HIGHWAYS

            FLOODING REPORTED AT MULTIPLE LOCATIONS AROUND THE CITY
            OF AUSTIN

0410 PM     HEAVY RAIN       6 NW GEORGETOWN         30.71N  97.76W
05/25/2015  M2.42 INCH       WILLIAMSON         TX   COCORAHS

            RAIN FELL IN 10 MINUTES

0415 PM     HEAVY RAIN       3 NE AUSTIN             30.30N  97.71W
05/25/2015  M1.23 INCH       TRAVIS             TX   COCORAHS

            RAIN FELL IN THE PAST 40 MINUTES

0416 PM     FLASH FLOOD      4 ENE HUTTO             30.57N  97.48W
05/25/2015                   WILLIAMSON         TX   STORM CHASER

            HWY 79 IMPASSABLE DUE TO FLASH FLOODING

0423 PM     HEAVY RAIN       3 SSE PFLUGERVILLE      30.40N  97.60W
05/25/2015  M1.22 INCH       TRAVIS             TX   UTILITY COMPANY

            1.22 INCHES OF RAIN IN 15 MINUTES...FROM 355 PM TO 410
            PM

0424 PM     TORNADO          2 SW MAXWELL            29.86N  97.82W
05/25/2015                   CALDWELL           TX   EMERGENCY MNGR

            TORNADO BETWEEN MARTINDALE AND MAXWELL

0424 PM     HEAVY RAIN       2 SW BRUSHY CREEK       30.49N  97.77W
05/25/2015  M2.54 INCH       WILLIAMSON         TX   COCORAHS

            RAIN FELL IN THE PAST THREE HOURS

0429 PM     TSTM WND DMG     1 NE CEDAR CREEK        30.09N  97.49W
05/25/2015                   BASTROP            TX   EMERGENCY MNGR

            RESIDENTIAL STRUCTURE WITH HEAVY DAMAGE

0435 PM     FLASH FLOOD      3 N AUSTIN              30.32N  97.74W
05/25/2015                   TRAVIS             TX   COCORAHS

            STREETS AND YARDS FLOODING

0443 PM     FLASH FLOOD      BRUSHY CREEK            30.51N  97.74W
05/25/2015                   WILLIAMSON         TX   BROADCAST MEDIA

            WATER OVER THE ROAD AT HAIRY MAN ROAD

0444 PM     FLASH FLOOD      HUTTO                   30.55N  97.54W
05/25/2015                   WILLIAMSON         TX   BROADCAST MEDIA

            WATER OVER THE ROADS AND RAIN RATES OF 4 INCHES PER
            HOUR

0452 PM     FLASH FLOOD      AUSTIN                  30.27N  97.74W
05/25/2015                   TRAVIS             TX   EMERGENCY MNGR

            MULTIPLE WATER RESCUES OCCURRING IN AUSTIN

&&

EVENT NUMBER EWX1500500 EWX1500501 EWX1500502 EWX1500503 EWX1500504
EWX1500505 EWX1500506 EWX1500507 EWX1500508 EWX1500537 EWX1500509
EWX1500510 EWX1500511 EWX1500515 EWX1500516 EWX1500512 EWX1500522
EWX1500513 EWX1500514 EWX1500521 EWX1500517 EWX1500524 EWX1500518
EWX1500520 EWX1500519 EWX1500523 EWX1500525 EWX1500526 EWX1500536
EWX1500528 EWX1500527 EWX1500529 EWX1500530 EWX1500531 EWX1500535
EWX1500532 EWX1500533 EWX1500534 EWX1500538

CVP
Local storm report, May 25, 5:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
502 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLOOD            5 E AUSTIN              30.27N  97.66W
05/25/2015                   TRAVIS             TX   COCORAHS

            LITTLE WALNUT CREEK REPORTEDLY SLIGHTLY OUT OF BANKS
            AND FLOODING PORTIONS OF DOTTIE JORDAN PARK

&&

EVENT NUMBER EWX1500539

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:20 PM CDTRiver Flood WarningEWXBexar15 hr
May 24, 8:34 PM CDTRiver Flood WarningEWXUvalde23 hr
May 25, 5:37 AM CDTSevere Thunderstorm WarningEWXVal Verde68 min
May 25, 6:22 AM CDTTornado WarningEWXVal Verde26 min
May 25, 6:33 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 25, 6:42 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde48 min
May 25, 6:44 AM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
May 25, 7:21 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde54 min
May 25, 7:37 AM CDTSpecial Weather StatementEWXReal38 min
May 25, 7:38 AM CDTFlash Flood WarningEWXEdwards, Real3 hr
May 25, 7:41 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real64 min
May 25, 8:12 AM CDTSevere Thunderstorm WarningEWXEdwards48 min
May 25, 8:18 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Real3 hr
May 25, 8:40 AM CDTSevere Thunderstorm WarningEWXKerr50 min
May 25, 8:45 AM CDTSpecial Weather StatementEWXReal30 min
May 25, 8:59 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real46 min
May 25, 9:00 AM CDTSevere Thunderstorm WarningEWXEdwards, Real60 min
May 25, 9:51 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr17 min
May 25, 9:57 AM CDTTornado WarningEWXGillespie20 min
May 25, 10:06 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr19 min
May 25, 10:12 AM CDTFlash Flood WarningEWXGillespie, Llano5 hr
May 25, 10:25 AM CDTSevere Thunderstorm WarningEWXLlano46 min
May 25, 11:20 AM CDTFlash Flood WarningEWXBurnet, Llano3 hr
May 25, 11:32 AM CDTFlash Flood WarningEWXGillespie, Kerr3 hr
May 25, 11:41 AM CDTSpecial Weather StatementEWXGillespie34 min
May 25, 11:46 AM CDTSpecial Weather StatementEWXLlano29 min
May 25, 12:04 PM CDTSpecial Weather StatementEWXLlano26 min
May 25, 12:12 PM CDTSpecial Weather StatementEWXGillespie33 min
May 25, 12:33 PM CDTTornado WarningEWXGillespie27 min
May 25, 12:51 PM CDTTornado WarningEWXBlanco, Gillespie24 min
May 25, 12:53 PM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall3 hr
May 25, 1:08 PM CDTTornado WarningEWXBurnet37 min
May 25, 1:13 PM CDTTornado Warning Tornado observedConsiderable damage threatEWXBlanco, Burnet, Llano47 min
May 25, 1:39 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays, Travis, Williamson2 hr
May 25, 1:51 PM CDTFlash Flood WarningEWXBexar, Burnet, Comal, Hays, Travis, Williamson3 hr
May 25, 1:51 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis, Williamson39 min
May 25, 1:59 PM CDTTornado WarningEWXBurnet, Travis, Williamson46 min
May 25, 2:18 PM CDTFlash Flood WarningEWXBurnet, Llano117 min
May 25, 2:29 PM CDTTornado WarningEWXHays, Travis46 min
May 25, 2:42 PM CDTTornado WarningEWXWilliamson20 min
May 25, 3:16 PM CDTTornado WarningEWXTravis29 min
May 25, 3:18 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more3 hr
May 25, 3:27 PM CDTSevere Thunderstorm WarningEWXWilliamson33 min
May 25, 3:38 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson52 min
May 25, 4:02 PM CDTFlash Flood Warning EmergencyEWXTravis, Williamson3 hr
May 25, 4:14 PM CDTRiver Flood WarningEWXWilliamson16 hr
May 25, 4:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell46 min
May 25, 4:19 PM CDTRiver Flood WarningEWXLlano27 hr
May 25, 4:21 PM CDTTornado WarningEWXBastrop, Travis24 min
May 25, 4:29 PM CDTRiver Flood WarningEWXBlanco24 hr
May 25, 4:29 PM CDTRiver Flood WarningEWXTravis35 hr
May 25, 4:45 PM CDTTornado WarningEWXBastrop30 min
May 25, 4:49 PM CDTFlash Flood Warning EmergencyEWXBastrop, Caldwell, Hays, Lee, Travis, Williamson3 hr
May 25, 4:58 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays3 hr
May 25, 5:24 PM CDTSpecial Weather StatementEWXGuadalupe51 min
May 25, 5:48 PM CDTRiver Flood WarningEWXTravis26 hr
May 25, 6:00 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more45 min
May 25, 6:18 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more6 hr
May 25, 6:22 PM CDTTornado Warning Tornado observedEWXFayette23 min
May 25, 6:26 PM CDTRiver Flood WarningEWXCaldwell, Gonzales44 hr
May 25, 6:33 PM CDTTornado WarningEWXGonzales, Guadalupe, Wilson42 min
May 25, 6:47 PM CDTTornado WarningEWXFayette28 min
May 25, 6:48 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca42 min
May 25, 6:55 PM CDTTornado Warning Considerable damage threatEWXGonzales, Wilson37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.